# SDR SWIA2019073046102

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 32,870 hours, 31,536 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Condition: Failed
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN FLIGHT  FLT 3615.  REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW AMM. OPS CHECK GOOD.
